← Return to Prostate cancer treated with Leuprolide

Discussion
donnelson (@donnelson)

Prostate cancer treated with Leuprolide

Prostate Cancer | Last Active: Aug 27, 2019 | Replies (75)

Comment receiving replies
@philn

I had my first shot of Lupron May 03, 2017. Unfortunately I am one of those who seem to get many side effects. Weight gain, breast enlargement, hot flashes, cold sweats, confusion, insomnia, head aches , and psoriasis flare up. My oncologist assures me that in four months time these side effects
will end. I look forward to that day when I will return to being the person I was prior to May 03, 2017.

Jump to this post


Replies to "I had my first shot of Lupron May 03, 2017. Unfortunately I am one of those..."

Hi @philn, I wanted to check in and see how you’re doing. Your oncologist suggested that the side effects of Lupron would subside. Did this turn out to be so in your case? How are you?

Hello Colleen. Actually some of the side effects have subsided. I am told that others will take longer. It seems that when things
don’t go according to schedule the explanation is that “Everybody is different”. In my case there seems to be no rhyme or reason.
My Oncologist seemed surprised at my reaction so much so that the second injection was canceled. The weight gain at least has
subsided. The breast size is not yet normal. My recent blood work and nuclear bone scan are favorable. I was told to keep doing what I have been doing, but I have no idea what that is. I am looking forward to my life before Lupron, and hope it will return soon.
Thank you asking about me. Happy Holidays!
Phil

Phi
Before the lupron,was your mood better.
My Husband was on it for two years.
It was not pleasant for him or I.
Since,his PSA is now very low
number. He’s off of it.
This makes a big difference.
He still, has side effects of
The 9 week radiation.Prostatitis.
Now,that,is terrrible.
I feel the treatment of the cancer
Is , like going through hell.
And,after, is fair.
I hope you are doing better.
Our lives most definitely changed.
Keep your spirits high the,attitude
Is the key for us.

Hello,
Yes, before Lupron my mood was much better. It is difficult not to get down listening to the Oncologist tell me what I
will go through, and then have the actual experience once I am on Lupron. When I consider that I never felt any illness
from the metastasis only to be miserable once on Lupron never made any sense. All that said, my PSA came down from
17 to less than zero. In 3 months went back up to 4.44 and last week back down to 3.96. (No Lupron or Bicaludimide
since May 3, 2017. The bone scan indicates the metastatic cells have decreased in size. The PSA is expected to fluctuate
over the coming months.
I wish your Husband the very best.
Thank you,
Phil N

Hello thanks for your thoughts to my husband. He is in his 16 year of using Lupron and yes He feels not completly confortable with ups and downs but He decided to keep on with his therapy, that has given 16 years more of life and be able to know all of our grandchildren . The best for you . My husbands PSA is 0:04

  Request Appointment